# SDR GTIA2023072737355

- Difficulty date: July 24, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 59,718 hours, 27,420 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Warning Message
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/G SYS DISAGREE.-REF TSM 32-31-00-810-837-A. CHECKED RESISTANCE AND INDUCTANCE OF ALL NLG PROX SENSORS IAW AMM 32-31-73. ALL SENSORS WITHIN LIMITS. SUSPECT UPLOCK ASSY-NLG. PARTS ON ORDER. FURTHER T/S REQUIRED. SUGGEST ACCOMPLISHING TSM 32-31-00-810-837-A PARA. 4A (5) NEXT.
